# SDR SWAA2019100837691

- Difficulty date: October 6, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N8684F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36653
- Aircraft time: 12,474 hours, 5,509 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442238
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE WOULD NOT MAKE TAKEOFF POWER.  R&R HYDRO MECHANICAL UNIT PER AMM.
